# SDR 99ZZZX790

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85DA
- Make and model: Cessna 650
- Aircraft serial: 6500073
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99140807
- Condition: Malfunctioned
- Location: Nlg
- Part time: 1,246 hours
- Component: 406891
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A PROBLEM WITH NOSE WHEEL SHIMMY AFTER A NOSE TIRE CHANGE.  THE TIRE WAS REPLACED WITH A NEW NOSE TIRE.  AFTER THIS, COUPLE OF INSTANCES WHERE THE LANDING GEAR WOULD NOT RETRACT.  UNABLE TO DUPLICATE LANDING GEAR NOT RETRACTING PROBLEM ALTHOUGH SUSPECTED THE NOSE STRUT CENTERING SWITCH WAS NOT GOING TO THE CENTER POSITION.  REMOVED THE STRUT TO INVESTIGATE WHEN STRUT WAS NOT CENTERING.  FOUND LOWER BEARING IN THE POWER STEERING HOUSING FOR THE PISTON AND PINION ASSY, P/N 40689-1, FAILED.  LANDINGS, 1,089.
